# SDR ASAA2016111818738

- Difficulty date: November 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 36,471 hours, 11,043 cycles
- System (JASC): 2310 · HF Communications System
- Part: Satcom
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP. GROUNDED, YES. ACCOMPLISHED SATCOM RESET PROCEDURE PER QRH. SATCOM OPS RESTORED NORMAL.
